APPLICATION OF FIXED POINT THEOREM TO EXISTENCE OF THE SOLUTION OF BLACK-SCHOLES PARTIAL DIFFERENTIAL EQUATION IN SOBOLEV SPACE

Purchase PDF

Published: 2015-10-01

Page: 49-55


BRIGHT O. OSU *

Department of Mathematics, Abia State University, Uturu, Nigeria

CHIDINMA OLUNKWA

Department of Mathematics, Abia State University, Uturu, Nigeria

*Author to whom correspondence should be addressed.


Abstract

In this paper, we discuss the existence of solution of nonlinear Black-Scholes partial differential equation with transaction cost and volatile portfolio risk measure of the type;          

 2416.png

In Sobolev space using fixed point theorem.

Keywords: Black-Scholes differential equation, sobolev space, fixed point theorem, holomorphic function


How to Cite

OSU, B. O., & OLUNKWA, C. (2015). APPLICATION OF FIXED POINT THEOREM TO EXISTENCE OF THE SOLUTION OF BLACK-SCHOLES PARTIAL DIFFERENTIAL EQUATION IN SOBOLEV SPACE. Asian Journal of Mathematics and Computer Research, 8(1), 49–55. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/470

Downloads

Download data is not yet available.